# SDR A8JA201606040022

- Difficulty date: June 4, 2016
- Submitted: June 5, 2016
- Operation: Air carrier
- Aircraft: N552T
- Make and model: Lear 55C
- Aircraft serial: 55139
- Aircraft time: 6,678 hours, 5,835 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: AP
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: H

## Discrepancy

DURING APPROACH, FLIGHT CREW HEARD A POP AND EXPERIENCED A LOSS OF FLIGHT INSTRUMENTS AND RADIOS.  PIC REPORTED ALL EFIS SCREENS, ALTIMETERS, AIRSPEED INDICATORS, FLAP INDICATION, GEAR INDICATION, YAW DAMPER, AND PRIMARY AND SECONDARY TRIMS INOPERATIVE.  INVESTIGATION IN THE COCKPIT REVEALED AN "ESSENTIAL BUS" CIRCUIT BREAKER HAD TRIPPED.  WHILE SEARCHING ABNORMAL CHECKLIST, PIC ELECTED TO RESET THE CIRCUIT BREAKER WHICH ALLOWED THE CREW ENOUGH TIME TO RELAY THEIR URGENCY TO APPROACH.  NOT LONG AFTER, THE CIRCUIT BREAKER TRIPPED AGAIN.  CREW WAS ABLE TO PERFORM AN UNEVENTFUL LANDING TO RUNWAY 4 WITH STANDBY EQUIPMENT AND LIGHTS FROM THE TOWER.  MAINTENANCE INVESTIGATION IS ONGOING.
